# SDR AALA960637

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146NS300
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAS CORROSION REMOVAL ON UPPER SURFACE MATERIAL REMAINING AT VARIOUS LOCATIONS ARE BEYOND SRM LIMITS. PER MRB 757-779.  (M)
